# SDR UALA2009032300866

- Difficulty date: March 22, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 30,287 hours, 11,842 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516109
- Part serial: 11261087
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CHECK WILL NOT PASS.  GIVES MESSAGE - EPSU UNIT FWD L.  REPLACED LEFT FWD EPSU 10WL AND NEW SLIDE. NO HELP.  CONTINUING TO TROUBLESHOOT.  T/S FOUND 1 RT AND 1 LT SLIDE BAD VERIFIED BY 2 DUMMY PLUGS.  SLIDES REMOVED & REPLACED.
